# SDR UALA2013032001750

- Difficulty date: March 19, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,498 hours, 24,822 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY LIGHT INOP.  REPAIRED L562 LIGHT ASSY FOR BROKEN CONTACT-TAB REPLACED M10770 BATTERY CHARGER FOR NO OUTPUT FROM PIN 9.  LEFT AFT OVERWING EMERGENCY LIGHT, OPS CHECK OK.
